# SDR CA030317002

- Difficulty date: March 16, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,548 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF CABIN PRESSURE AT FL 310. CABIN RATE OF CLIMB 1500 FPM. RAPID DEPRESSURIZATION DRILL WAS CARRY OUT. WITH CROSS BLEED CLOSED CABIN CAME BACK TO NORMAL. SAFETY VALVE OPEN LIGHT  REMAINED ON UNTIL LANDING.
